# SDR SWAA2021083010880

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 45,341 hours, 27,090 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER SLIDER CRACKED. ; / [01] REMOVED AND REPLACED SLIDER SEAL IAW 20-50-11 AND SRM 51-40-02; [02] REMOVED AND REPLACED SLIDER SEAL IAW AMM 53-31-31
